On the p-ranks of incidence matrices and a bound of Bruen and Ott

C.D. Godsil, D. De Caen, Gordon Royle

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)391-394
JournalDesigns Codes and Cryptography
Volume2
DOIs
Publication statusPublished - 1992

Cite this

@article{ee99a61443b24754ada06c38ab5c510c,
title = "On the p-ranks of incidence matrices and a bound of Bruen and Ott",
author = "C.D. Godsil and {De Caen}, D. and Gordon Royle",
year = "1992",
doi = "10.1007/BF00125204",
language = "English",
volume = "2",
pages = "391--394",
journal = "Designs Codes and Cryptography",
issn = "0925-1022",
publisher = "Springer",

}

On the p-ranks of incidence matrices and a bound of Bruen and Ott. / Godsil, C.D.; De Caen, D.; Royle, Gordon.

In: Designs Codes and Cryptography, Vol. 2, 1992, p. 391-394.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the p-ranks of incidence matrices and a bound of Bruen and Ott

AU - Godsil, C.D.

AU - De Caen, D.

AU - Royle, Gordon

PY - 1992

Y1 - 1992

U2 - 10.1007/BF00125204

DO - 10.1007/BF00125204

M3 - Article

VL - 2

SP - 391

EP - 394

JO - Designs Codes and Cryptography

JF - Designs Codes and Cryptography

SN - 0925-1022

ER -